Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

On Hecke L-functions attached to half-integral weight modular forms

Title
On Hecke L-functions attached to half-integral weight modular forms
Authors
CHOIE, YOUNG JU
POSTECH Authors
CHOIE, YOUNG JU
Date Issued
Dec-2018
Publisher
Springer Ver
URI
http://oasis.postech.ac.kr/handle/2014.oak/38935
ISSN
0022-314X
Article Type
Article
Citation
JOURNAL OF NUMBER THEORY, vol. 0, no. 0, page. 0 - 0, 2018-12
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse